Extremely irregular trees
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 38 (2013), p. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The {ı irregularity\/} of a graph $G$ is defined as $irr(G) =\sum |d(x)-d(y)|$ where $d(x)$ is the degree of vertex $x$ and the summation embraces all pairs of adjacent vertices of $G$. We characterize the trees with the five smallest and five largest $irr$-values.
Classification :
05C07 05C05
Keywords: irregularity (of graph), Albertson index, degree (of vertex)
Keywords: irregularity (of graph), Albertson index, degree (of vertex)
@article{BASS_2013_38_a0,
author = {G. H. Fath-Tabar and I. Gutman and R. Nasiri},
title = {Extremely irregular trees},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {1 },
year = {2013},
volume = {38},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BASS_2013_38_a0/}
}
TY - JOUR AU - G. H. Fath-Tabar AU - I. Gutman AU - R. Nasiri TI - Extremely irregular trees JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2013 SP - 1 VL - 38 UR - http://geodesic.mathdoc.fr/item/BASS_2013_38_a0/ LA - en ID - BASS_2013_38_a0 ER -
G. H. Fath-Tabar; I. Gutman; R. Nasiri. Extremely irregular trees. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 38 (2013), p. 1 . http://geodesic.mathdoc.fr/item/BASS_2013_38_a0/